Publication detail

Stability of an autonomous system with right-hand side in the critical case

DIBLÍK, J., KHUSAINOV, D.

Original Title

Stability of an autonomous system with right-hand side in the critical case

English Title

Stability of an autonomous system with right-hand side in the critical case

Type

journal article - other

Language

en

Original Abstract

Stability of an autonomous system with quadratics right-hand side in the critical case is considered

English abstract

Stability of an autonomous system with quadratics right-hand side in the critical case is considered

Keywords

Stability, autonomous system, critical case

RIV year

2003

Released

22.11.2003

ISBN

1562-8353

Periodical

Nonlinear Dynamics and Systems Theory

Year of study

2(2002)

Number

2

State

UA

Pages from

145

Pages to

156

Pages count

12

Documents

BibTex


@article{BUT41310,
  author="Josef {Diblík} and Denys {Khusainov}",
  title="Stability of an autonomous system with right-hand side in the critical case",
  annote="Stability of an autonomous system with quadratics right-hand side in the critical case is considered",
  chapter="41310",
  journal="Nonlinear Dynamics and Systems Theory",
  number="2",
  volume="2(2002)",
  year="2003",
  month="november",
  pages="145",
  type="journal article - other"
}